# SDR FDEA201307011440

- Difficulty date: July 1, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103071
- Condition: Corroded
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO,  BS 1520 S25R FRAME CORRODED.  REMOVED CORROSION  IAW SRM 51-10-02.  FOUND OUT OF LIMITS IAW SRM  53-00-53, FIG 101, DET II, PG 103, REMOVED DAMAGED FRAME AND INSTALLED FABRICATED FRAME IAW SRM 51-40-02 AND DWG 146N1030 .   MAJOR  REPAIR.
